Expressions for the first eigenvalues and regularized trace formulae for a system of second order differential equations with a turning point

Debasish Sengupta

Abstract


-

Full Text: PDF

How to Cite this Article:

Debasish Sengupta, Expressions for the first eigenvalues and regularized trace formulae for a system of second order differential equations with a turning point, Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 304-321

Copyright © 2013 Debasish Sengupta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS